# SDR DXTA2009042903622

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N230QS
- Make and model: Amd FALCON2000
- Aircraft serial: 059
- Aircraft time: 2,765 hours, 1,652 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Burned
- Location: Water Heater
- Component: Water Heater
- Component part number: 7700244503
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLT, A STRONG ODOR NOTICED COMING FROM GALLEY AREA. ODOR DISSIPATED WHEN GALLEY MASTER WAS SHUTOFF.  LIGHT SMOKE NOTICED IN GALLEY AREA. GALLEY LIGHTS & WATER HEATER WERE THE ONLY EQUIPMENT ACTIVE AT THE TIME.   REMOVED FWD GALLEY WATER HEATER & INSTALLED REPAIRED WATER HEATER.  PERFORMED LEAK & OPS CHECK.  NO FAULTS FOUND.  ON INSPECTION OF REMOVED WATER HEATER FOUND WIRE CONNECTOR BURNED, DISCOLORED IN THE TOP COMPARTMENT.  WIRE IS CONNECTED TO THE THERMALCOUPLE DISCONNECT FOR THE WATER HEATER.  PERFORMED ENGINES RUNS.  INSPECTED AIR CONDITIONING SYSTEM AND FOUND NO ODOR OR SIGHT OF SMOKE.  REF MM 38-10-00.
